MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6)) repeatedly failed to recognize the patient, displaying "restart" instead of "continue," and could not initiate compressions was confirmed during the archive data review and functional testing.Based on the archive data, the autopulse platform displayed the user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message, failing to provide compressions.The root cause of the ua07 was due to the failure of both load cells, likely attributed to failed components.During visual inspection, unrelated to the reported complaint, a cracked front enclosure was observed.The observed physical damage appeared to be the characteristic of mishandling.The front enclosure was replaced to address the issue.The archive data indicated several (ua) 07 errors around the reported event date, thus confirming the customer's reported complaint.The autopulse platform passed the initial functional testing without any fault or error.Upon further testing, the autopulse platform failed the load cell characterization test as both load cell modules were exceeding normal parameters, unrelated to the reported complaint.The failed load cell modules were replaced to address the observed failure.Following service, the autopulse platform passed the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries without any fault or error.A load cell characterization test was performed and confirmed that both cell modules function within the specification.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no similar complaint reported for the autopulse platform with sn (b)(6).
 
Event or Problem Description
During patient resuscitation, the autopulse platform (sn (b)(6) repeatedly failed to recognize the patient, displaying "restart" instead of "continue," and could not initiate compressions.Initially, this issue was mitigated by bending the patient's knees to increase the lumbar contact surface.However, the problem recurred after each rhythm check, leading to delays and difficulty in resolution.Upon reassessment in the ambulance, the device's malfunction persisted despite various interventions, including patient repositioning, restarting the autopulse platform, and replacing the battery.Ultimately, manual chest compressions were performed during transport to the hospital.The patient's status is unknown.After the call, autopulse platform testing revealed no problems, as it functioned normally with a resuscitation manikin.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key21329265
Report Number3010617000-2025-00090
Device Sequence Number12882949
Product Code DRM
UDI-Device Identifier00849111001038
UDI-Public00849111001038
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2024
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient Weight100 KG